# SDR USAA2010081391660

- Difficulty date: August 10, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 31,502 hours, 13,923 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Part number: D5528000100500
- Part serial: 2329
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - RIGHT ELEVATOR UPPER SKIN PANEL HAS SUSPECTED WATER INCLUSION IN TWO AREAS 9 INCHES AFT OF FORWARD EDGE & AT 47 & 64 INCHES FROM OUTBOARD END, ALSO THREE AREAS 10 INCHES AFT OF LEADING EDGE AT 24, 38 & 63 INCHES INBOARD OF TIP.  ACCOMPLISHED DAMAGE ASSESSMENT BY WITNESS HOLE PROCEDURE IAW A320 MM 55-20-00-06-200-006, NO WATER FOUND.  REPAIR OF WITNESS HOLES ACCOMPLISHED ON RIGHT ELEVATOR IAW A320 SRM 55-21-11.
